# SDR AU981087

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Agusta A109C
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 709010301101
- Condition: Faulty
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR BLADES FAULTY.  BLADES FAILED TO MEET THE REQUIREMENTS OF B.T. NR 109-106.   PART TC:  2,760.
